MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30NK 14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30NK 14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523291
Medical Device Problem Codes Fitting Problem (2183); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Stem dislocated due to implant positioning and sizing.Undersizing allowed for stem to move, and not fixate to bone.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7762042
Report Number1818910-2018-66066
Device Sequence Number11201735
Product Code JDI
UDI-Device Identifier10603295170969
UDI-Public10603295170969
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523291
Device Lot Number7997723
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR